# SDR SWAA2021081389846

- Difficulty date: May 18, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT ZEE BETWEEN BS 727D TO BS 727E AND STR 25R AFT CARGO COMPARTMENT (1 EA) / REPLACED SUPPORT ZEE BTW BS 727D TO BS 727E AND STR 25 AFT CARGO COMPARTMENT ALL STEPS HAS BEEN DOCUMENTED ON L170586
